Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Getting a feeling of heartburn and serious bloating with stomach pain. Looking for relief

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
The last few weeks if I eat two or three bites of food I feel full for hours, however over the last few weeks I get a feeling of heartburn and serious bloating with stomach pain with no relief through medications I get so bad I end up vomiting once or twice a week and I am on a cardiac diet
Posted Fri, 2 Nov 2012 in Digestion and Bowels
Answered by Dr. Ram Choudhary 1 hour later
Thanks for posting your query.
Your problem maybe related to a flare up of acid peptic disorder.
Looking to the cardiac back ground, if you had myocardial infactions earlier then may be you are developing features of cardiac failure and gut edema.
This makes the absorption less, so bloating and related problems are felt.
I would like you to get an ECG, ECHO and Cardiac enzymes and a CBC test to assess the baseline cardiac function.
Get referal of cardiologist and gastroenterologist soon as your problem seems tobe complex and you may get relief by escalating the treatment.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor